# SDR AWKA2016061500610

- Difficulty date: June 10, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N790XJ
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 15,199 hours, 9,023 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21198623
- Part serial: 58F0272
- Condition: Failed
- Location: Cabin Pressure
- Part time: 220 hours, 112 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

WHILE LEVELING OFF AT FL410, THE FLIGHT CREW RECEIVED AN AMBER, CABIN ALTITUDE, CAS MESSAGE. THE CREW DONNED THEIR O2 MASKS AND REQUESTED FL380; AT THIS ALTITUDE IT WAS NOTED THAT THE CABIN PRESSURE WAS NOT STABILIZING, SO AN EMERGENCY DESCENT WAS INITIATED.  THE CREW DECLARED AN EMERGENCY AND DIVERTED, WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE TECHS REPLACED A FAULTY PRESSURE CONTROLLER, PN 2119862-3 AND ACCOMPLISHED OPS CHECKS, WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
